Separate names with a comma.
Yes, you tapered Remeron too fast, that's a 50% drop.
I'm tapering the dose at 5% a month, is that bad to change the dose?
I'm tapering Remeron at 5% a month, my ringing is bad and I also take lorazepam and temazepam. I need help.
I can't take this noise anymore I won't make it someone please help.
tapering Remeron and getting morse code sound, any help?
Samantha that is a fast taper. I'm tapering mirtazapine at 5% a month?
I'm tapering slowly off mirtazapine and my tinnitus has gone crazy. I just taper 5% a month. I also take Ativan and temazepam.
Did you get it at work, or from being in a car in an enclosed garage?
I have been on Ativan for 13 years, also Temazepam. Currently trying to taper off Mirtazapine and after I take the meds at night my ears explode,...
Anyone use any diabetes drugs that are not ototoxic? My doc prescribed glipizide which shows up as ototoxic. I already take metformin.
I take 2mg lorazepam, 15mgs temazepam and tapering remeron at 9.45mgs. Is that okay?
Mine has become so bad i'm suicidal. My ears explode after I take my meds.
Did anyone hear from Wendy? Having bad symptoms getting off this too?
Can tinnitus get worse when you are tapering remeron?